# SDR HNAA0800209

- Difficulty date: June 15, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Part time: 34,768 hours, 34,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11AC EMERGENCY EXIT SIGN INOP.  REPAIRED BROKEN GROUND WIRE AS REQUIRED, OPS CHECK GOOD.  (A)
